How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Macy RN Your Own Question
Macy RN
Category: Health
Satisfied Customers: 805
Experience:  RN of 19 years.Experienced in ER, Critical Care, Surgery, Nutrition, Peds,OB/Gyn and Hospice.
Type Your Health Question Here...
Macy RN is online now
A new question is answered every 9 seconds

itchy feet and hands - feet for some time now, mostly at night

Customer Question

itchy feet and hands - feet for some time now, mostly at night and now occurring during the day also - real agony now. I am male and take several pills for heart desease
Submitted: 8 years ago.
Category: Health
Expert:  Macy RN replied 8 years ago.



I am happy to help.


Can you tell me the names of your medication?


Do you have other health issues?

Are you diabetic?


Do you have a rash or redness with the itching?


IS your skin peeling or oozing?




Customer: replied 8 years ago.

citalopram 10md od

ezetimibe 10mg od

esomeprazole 40mg od

adizem 180mg rosuvastatin 40 mg od

isosorbide mononitrate 10 mg x3 dailt (only take one each morning)

atenolol 100 mg od

furosemide 40 mg od

irbesarten 150 mg od

nicorandil 20 mg bd

aspirin 75 mg od


No redness, no peeling or oozing of skin.


Not diabetic as far as i know


Have artritis in my thumb and take paracetamol when necessary


Its clear that i have blocked arteries and have had by pass surgery 5 yrs ago


Expert:  Macy RN replied 8 years ago.

Thank you Tim.


I am going to look up all your meds to check for itching as a side effect.


I will be back in a few minutes.


Customer: replied 8 years ago.

thank you - i am here and will wait


Expert:  Macy RN replied 8 years ago.

Thanks Tim.


Alright it looks like itching is a side effect of:





That being said it could also be caused by decreased circulation.


Do not try stopping any of your meds to find out as this could be very dangerous.


Talk to you doctor about it to see if he might want to try to change any of your meds.

Ask him too if you are allowed to take Benadryl to decrease the itching.


A hydrocortisone cream max strength could help too.


I would have you r doctor check you though to make sure you don't have a fungal infection that is causing this.


I hope it stops soon.


Best Wishes to you Tim,


Macy RN and 2 other Health Specialists are ready to help you
Customer: replied 8 years ago.
thank you very much -
Expert:  Macy RN replied 8 years ago.

Glad to help!

Come back anytime.